# SDR DALA2017092207027

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRINTER ENCLOSURE IN THE COCKPIT.  THE  DAMAGED AREA FOR THE PRINTER ENCLOSURE WAS FABRICATED AND REPLACED IAW  DWG 5991370, REV ORIGINAL, AND SRM 51-41-02.
